# SDR 01FDEA01091

- Difficulty date: December 20, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N209
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: 40173
- Part serial: 5757
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE SETTING CLIMB PWR SAW L/E FLAP AMBER LIGHT BEGAN TO FLICKER, THEN ILLUM'D STEADY CK'D L/E PANEL AND IT SHOWED NR 2 L/E FLAP WAS ON.  FOLLOWED APPROP LED FAILURE DOWN RETRACTION CKLIST.  THEN RETURNED TO MEM.  REMOVED AND REPLACED NR 2 L/E FLAP POS SW.  ADJUSTED PER MM 27-82-001, OPS CHECK GOOD.
